MAUDE Adverse Event Report: SALTER LABS OXYGEN SUPPLY TUBING; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

SALTER LABS OXYGEN SUPPLY TUBING; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Catalog Number REF 2025G-25
Health Effect - Clinical Codes Pain (1994); Peeling (1999); Skin Inflammation (2443)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Had been suffering worsening sinus related issues.Seen n.P.On (b)(6) 2019 who ordered nasal swab for cerebral spinal fluid.On (b)(6) 2019, my bi-pap had increased to 2.5 per hour.My nose was red, peeling and painful.On (b)(6) 2018, i changed out all my oxygen, nebulizer , bi-pap equipment and filters.I rechecked the extension tubing on the oxygen concentration.The tubing was full of pin holes at the connection end on both sides for about 12 inches.I changed it and got more tubing from (b)(6), my dme company.My bi-pap settings improved to 0.6-1.0 and my sinus symptoms stopped.Today, my nose is starting to drip again.I am wheezing.My bi-pap settings are back up to 2.5, i checked the extension tubing on my oxygen concentration.I have the same situation.The tubing is full of pin holes at the connection ends for about 12 inches.I opened a new extension tubing to inspect it.The tubing itself has air bubbles visible in it , tiny ones.I believe that with use of the tubing and time that these air bubbles/weak seams are popping open creating pin holes in the extension tubing.I used two different types of tubing.One from salter labs ref 2025g-25.One from sunset res3015g.1 tube.Green.

Brand Name
OXYGEN SUPPLY TUBING
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
SALTER LABS
MDR Report Key8336387
Report NumberMW5083975
Device Sequence Number18883554
Product Code BZD
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/10/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberREF 2025G-25
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight59